Volume 28 Issue 4 (2019)
International Journal of Mathematics, Game Theory, and Algebra

$250.00$375.00

ISSN: 1060-9881
Frequency: Quarterly
Print Format: 7″ x 10″, Softcover, Single column

ISBN: N/A Categories: ,

Table of Contents

Knots and the Maxwell Equations
Ion V. Vancea

Field Line Solutions of the Einstein-Maxwell Equations
Ion V. Vancea

Uncertainty Evaluation for the Physical Models in MARS-KS 1.3 Based on FEBA Experimental Data
Thanh Tram Tran, Bub Dong Chung and Hyun Sik Park

Uncertainty Modeling for Passive Skeletal Muscle Modeling Using Precise and Imprecise Probabilities
Tien-Tuan Dao

Ring of Multidual Integers
Farid Messelmi

Theorem of Four Colors: A Simple Method of Coloring All Maps
Georgios Katsanevakis